# SDR DHL95803002

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323719
- Condition: Serviceable
- Location: Lt/Rt
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

CREW REPORTED STRONG ODOR OF CHLORINE IN CABIN.  INSPECTED AIRCRAFT AND CARGO.  REMOVED AND REPLACED COALESCER BAGS.  PERFORMED ENGINE RUN, OPERATED HYDRAULIC, PNEUMATIC AND ELECTICAL SYSTEMS.  COULD NOT DUPLICATE ODOR.
